# SDR IPXA2021010864229

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 27,079 hours, 17,832 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA LEFT FWD ENTRY DOOR EICAS CAME ON IN FLIGHT PERIODICALY AND WENT OFF.  DOOR CONFIRMED CLOSED AND LOCKED.  OPENED & CLOSED LEFT FWD ENTRY DOOR NUMEROUS TIMES, DOOR OPEN INDICATION EXTINGUISHES NORMALLY, PER AMM 52-12-00 PB 001.
